It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Urology Message Board


Urology Board Index
Board Index > Urology | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey everyone, I joined this post b/c I can also relate to these symptoms.... I posted on another thread as well about irritated urethra. Anyways I had all the same symptoms, one day back in Oct I started to have UTI like symptoms. I had just had a previous infection (Yeast) because of anti bioticsI was taking previously. Anyways Went to the dr. Had blood in my urine( but I think that was because I was having spoting at the time) Dr could not find any infection, but I was having this extremely uncomfortable sensation down there and ALWATS feeling like I had to PEE!! Even when I would pee the feeling was still there and nothing would come OUT. I took the Cipro the dr have just in case and it MADE it worse, went to the emergency room where NO one could tell me what was going on. I had no infection of ANY kind, and I had every test done swabs and all about 6 times. Saw a gyno, he still couldnt tell me anything, and finally saw a urologist, and HE could still not tel me anything, except that after putting a camer inmy bladder that it "looked fine". He said there was a possibility of IC but he didnt think so. So that is what I have been dealing with for the last 4 months, thinking that I have IC, and terrified. I stopped going to Western docs and found a naturopath who said my issues could be caused from all the antibiotics I took and therefor ahve created YEAST that it causing havoc with my bladder and other organs. SO went of sugar completley, which helped a little and took antifungals. At my wits end and trying to think about what else could be causing this I thought about my PILL. WHY had I not thought this before? Why when I was eliminating all other bad stuff from my body, yeast, sugar etc why had I not thought of synthetic hormones in all this? When I thought back I realized that all of this happend when I satrted a NEW pack of pills after my period and continued to just get worse. Also I realized that every time I would start a new pack I would get the WORST reaction the first 8 days and then the symptoms would subside( not completley but managable) as the hormones changed before my period. When I was on my period, I would feel good. INTERESTING. So I have gone off my pills, and the firt2 days with out them I felt different, no pressure. second day the same. I then got my period from lack of hormones, but continued to feel good. I am at the point now where I would normally start my new pack after my period and when I normally would have the WORST reaction- constant peeing but no pain. I dont have this at all!!!!!! I dont have the reaction I normally would!!!!!!!!!! I stil have some frequency but not NEAR as much as I wuld if I had started my pills again. I almost feel normal. Another plus. Sex doesnt burn anymore, where it did before as well. It has started to feel good again! I am convinced that the pill must have something to do with all of this- hormones. I hope that by staying off all my symptoms will eventually go away, once my bladder is not being irritated day in and day out. I think it possibly became sensitive after all the antibiotics and yeast infection stuff- which caused my body to change in PH and theefore change in hormones too. Oh and one more thing, when I was looking up BC side affects, one side affect is A CYSTITIS LIKE SYNDROME, which they dont put on the leaflett in the pack. I hope I can be a help for others having this same experience. !! This has been a horrible time in my life as well, so I hope I can get to the bottom of it. Whatever I am doing, I seem to be on the right track!!!:p
I started on the pill about 3 years ago, I started on one type of pill and had no symptoms of UTI but then i switched to another type and thats when it all started. I felt the urge to go to the toilet constantly it was painful when I was passing urine and painful all the time! I missed loads of work because of it, because I could barely move I was in so much pain with it, per week I would be suffering up to 5 days a week sometimes going a week without pain, i drank loads of eater and found that helped slightly, I went back and forth to the doctors over a year and was tested for all sorts and everything came back fine I gave up in the end and suffered in silence. It was awful. But then I was talking to a friend who told me she used to be on the same pill I was on and it gave her terrible UTI and now shes off it the symptoms had disappeared. I went straight to my doctor and got my pill changed the dr did say it could be my pill and it was worth changing it, As soon as I did I had no more pain I couldn't believe it, I was on the new pill for around 3 months with no pain but I had to change again because of irregular periods, So three days ago I changed my pill I am now in bed suffering with UTI again! I think its definitely something to do with the pill and I think some pills cause it and others don't.
Thank you so much for getting back to me!

Mine started with an infection, too! It actually was my first UTI ever, but the symptoms weren't that bad. I thought it was gone after finishing my first round of antibiotics, but then it came back... only with no bacteria showing in the culture.

I think I may switch back to my old pill and see if that makes a difference... and if it doesn't, maybe I'll go off them altogether!
I too, like one of the above posters just signed up just to reply to this thread. I used to have severe issues with UTI's and was always just given antibiotics. I went several years with on again off again bladder and urinary problems and about 2 years ago it completely just stopped and I realized that the main thing I had changed was the birth control pill I was on. I too, like so many of you posting here was also on Ortho-Tri-Cyclen Lo. Hmmm, weird coincidence? I don't think so anymore. I am now on Sronyx and I have NO bladder or urinary issues at all. For so long I thought I was going absolutely bonkers and figured it was strange that at the age of 24 I didn't know how to properly wipe my own lady parts, lol. In fact I feel it's pretty patronizing that we women are given a medication that causes these problems only to have the person who gave it to us then proceed to tell us that we wipe wrong or eat wrong. I wish beyond belief that SOME medical professional, ANYWHERE would PLEASE PLEASE PLEASE publish some paper on this. Why is information on this particular side effect so non existent? Statistics show that women are more likely to have a UTI than a man, could hormonal birth control be the reason for that?
Thank you for starting this post. I have had the same symptoms and take Ortho-Tri (Generic Version). I have been searching for an answer, but haven't been to see my doctor - something was telling me it is connected to the BC, that is when it started... Initially, it was a few days before and a few days after my period. Then I got a bad UTI and took antibiotics...Now I am wearing a thin pad all month because of the leaking. I also have doubled the number of times I go each day and always feel like I need to go, even after I go... Not the same feeling as an infection. Now the question is, how do I get my doctor to believe that this is the cause of the problem and not just prescribe another pill to take...????





All times are GMT -7. The time now is 03:02 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!